# SDR SWAA2024062489490

- Difficulty date: May 23, 2024
- Submitted: June 24, 2024
- Operation: Air carrier
- Aircraft: N464WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32468
- Aircraft time: 66,809 hours, 39,895 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Part number: UNKNOWN
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FWD CARGO COMPARTMENT FWD CORNER SCUFF PLATE CRACKED<[01] SCUFFPLATE WAS REPAIRED BY OUTSIDE VENDOR PO #414715 INSTALLATION OF SCUFFPLATE WILL BE ACCOMPLISHED ON CARD TTG8Q001TFBY;[02] VERIFIED STEP 1 AUDIT C/W PER MPM 52.02.02
